# SDR SWAA2013120322962

- Difficulty date: November 10, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 29,140 hours, 13,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 621NB CRACKED AT INBD LE FASTENER HOLE.  REPAIRED PANEL IAW SRM.
